# SDR FDEA201502040435

- Difficulty date: February 4, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 706 hours, 12,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Chafed
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR CUT OUT REPAIR DOUBLER EDGE FOUND WITH CHAFING AT BS 1781, LONGERON 40 - 41R.  REPAIRED IAW EA 1-5330-T0315421 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
